had my iud(mirena)removed on oct8 it was embeded in my uterous me and my bf had sex on the 6,7 I have not started my period had light pink spotting for two days could i be pregnant.its now 11/2/12 and still no period
The contraceptive effect of IUD lasts till it is into your body. For conception conception to take place, at least one healthy and vigorous sperm must be waiting in the Fallopian tube at the moment that ovulation occurs, and must be able to fertilize the egg within 12-24 hours of the egg being released from the ovary. Sperm can only live for a maximum of 7 days in the female reproductive tract. It is difficult to confirm whether this spotting is an effect of removal of IUD or implantation bleeding. A detailed history, clinical examination and work up may help in detecting whether you are pregnant or not. Consult a gynecologist. Do keep me posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.